Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Question
Dec 9, 2003

Hi,I'm 31y old,been positive for 9y now.I'm use to be on all this meds(azt,epivir,saguinavir,norvir,ziagen)My doc can't find the right meds for me,because she said that I'm a typ A.I was on Sustiva and combivir for the past 2y,my virol load keep going up and my t-cell was going down,So! she change it to combivir and viread and my t-cell still droping and my virol load keeping going up and she added ziagen in with it but with Ziagen,after a week, I'm start runing hight fever and develop joint pain, it hurst so much. She wants to change me from Ziagen to Zerit, but i told her that i don't want to be on Zerit because i know what it did to people that was on Zerit. I'm currently on Combivir and viread right now. I'm hope you can understand what i'm trying to tell you because my english is not to good.I can read but not wright very good.Basicly i need you suggestion because i need help. Thank you Doctor

Response from Dr. Boyle

I can't tell you which medications to start at this point, although it sounds like your past treatment may significantly limit your options. The first step is to obtain a resistance test. Combining this information with your medication history will help your doctor select what medications might work for you. Then, you and your doctor need to work together to come up with a combination of these medications that you can take and tolerate. Also, you need to have a plan about how to keep you on the medications once you start them by dealing with side effects and other issues that might interfere with that.



Previous
Resistant to all meds
Next
kaletra switch --can I go back?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement